# SDR 95UAL900242

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1831U
- Make and model: Doug DC-10-10
- Aircraft serial: 46630
- Engine: Ge CF66D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hpc Rotor
- Part number: 9661M85PO7
- Condition: Worn Splines
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

RETURNED TO LAX UNDER AMBER ALERT DUE TO NR 1 ENGINE FLAMEOUT.  SUPPLEMENTAL DATA UPDATE:  CAUSE WAS FAILURE OF THE H.P.C. ROTOR SPLINE ADAPTER DUE TO OIL STARVATION.  ONE OF THE FOUR OIL DRAIN HOLES BLOCKED BY NORMAL SPLINE OPERATION WEAR DEBRIS.  UAL MAINTAINS AN ISOTOPE INSPECTION OF UNEXPOSED SPLINE ADAPTERS FOR SPLINE WEAR.  AT PART LEVEL, UAL INSPECTION CRITERIA FOR SPLINE WEAR IS TIGHTER THAN G. E.'s.
